# SDR SWIA200516397

- Difficulty date: December 24, 2005
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 8,327 hours, 7,183 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, UPPER FLOORBEAM IS CRACKED, FS 280.00, LBL 11.0. (ITEM FOUND AT C-CHECK INSPECTION.)   REPAIRED IAW CRJ REO 601R-53-11-138 REV NC.
